# SDR 9514626624

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A .25 INCH CRACK IN THE NR 1 PYLON INBOARD SKIN AT NACELLE STATION 175, WATER LINE 151.  REPAIRED SKIN PER EA 66-99085.
